Curves of minimal order.

Gary Spoar

Aequationes mathematicae (1987)

  • Volume: 34, page 121-124
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Spoar, Gary. "Curves of minimal order.." Aequationes mathematicae 34 (1987): 121-124. <>.

author = {Spoar, Gary},
journal = {Aequationes mathematicae},
keywords = {curves; minimal K-order},
pages = {121-124},
title = {Curves of minimal order.},
url = {},
volume = {34},
year = {1987},

AU - Spoar, Gary
TI - Curves of minimal order.
JO - Aequationes mathematicae
PY - 1987
VL - 34
SP - 121
EP - 124
KW - curves; minimal K-order
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.